# SDR 2006FA0000859

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: General aviation
- Aircraft: N719D
- Make and model: Cessna 525
- Aircraft serial: 5250075
- Engine: Wilint FJ44
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 1,494 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TECH WAS IN TAILCONE AREA AND NOTICED METAL SHAVINGS UNDER RUDDER SERVO ASSY.  INVESTIGATION REVEALED THAT THE SERVO DRUM  CABLE WAS CUTTING THROUGH THE DRUM GROOVES ARE TO SEVERE SIDE LOADING ON THE CABLE.  SUSPECT THAT THE SEVERE SIDE LOAD CONDITION RESULTED FROM IMPROPER PLACEMENT OF SERVO CABLE TO MAIN SYSTEM CABLE CLAMP.  ROTATION OF THE CLAMP ON THE MAIN RUDDER SYSTEM CABLE INDUCED THE SIDE LOAD.  THIS AC WAS NOT IN FOR AN INSPECTION AND THE TECH FOUND THIS CONDITION BY CHANCE.  (K)
